# SDR NSVA2011284

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CORROSION ON PREVIOUS REPAIR OF FORWARD FLIGHT DECK ENTRANCE FRAME STIFFENER TOP AT STA 225.  REFERENCE TD 340-53-11-70  AND MM409# 405146 UNDER CONTROL # 198-38 FOR DETAILS OF REPAIR.
